# SDR DALA2023012400542

- Difficulty date: January 21, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 58,801 hours, 30,588 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AILERON FIXED BUSHING I/B SIDE ON ACTUATOR FITTING 1 ON LH W.  REPLACED FIXED BUSHINGS (1E/A) AILERON FIXED I/B SIDE ON ACTUATOR FITTING 1 ON LH WING AS PER , A319 AIRBUS CMM57-61-21.
